CSpace  > 计算数学与科学工程计算研究所
CONVERGENCE ANALYSIS OF A SYMPLECTIC SEMI-DISCRETIZATION FOR STOCHASTIC NLS EQUATION WITH QUADRATIC POTENTIAL
Hong, Jialin1,2; Miao, Lijun3; Zhang, Liying4
2019-08-01
Source PublicationDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
ISSN1531-3492
Volume24Issue:8Pages:4295-4315
AbstractIn this paper, we investigate the convergence in probability of a stochastic symplectic scheme for stochastic nonlinear Schrodinger equation with quadratic potential and an additive noise. Theoretical analysis shows that our symplectic semi-discretization is of order one in probability under appropriate regularity conditions for the initial value and noise. Numerical experiments are given to simulate the long time behavior of the discrete averaged charge and energy as well as the influence of the external potential and noise, and to test the convergence order.
KeywordStochastic nonlinear Schrodinger equation quadratic potential additive noise stochastic symplectic scheme convergence analysis
DOI10.3934/dcdsb.2019120
Language英语
Funding ProjectNNSFC[11601514] ; NNSFC[11801556] ; NNSFC[11771444] ; NNSFC[91530118] ; NNSFC[11290142] ; NNSFC[91630312]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000473268000040
PublisherAMER INST MATHEMATICAL SCIENCES-AIMS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/35079
Collection计算数学与科学工程计算研究所
Corresponding AuthorMiao, Lijun
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Liaoning Normal Univ, Sch Math, Dalian 116029, Peoples R China
4.China Univ Min & Technol, Coll Sci, Dept Math, Beijing 100083, Peoples R China
Recommended Citation
GB/T 7714
Hong, Jialin,Miao, Lijun,Zhang, Liying. CONVERGENCE ANALYSIS OF A SYMPLECTIC SEMI-DISCRETIZATION FOR STOCHASTIC NLS EQUATION WITH QUADRATIC POTENTIAL[J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2019,24(8):4295-4315.
APA Hong, Jialin,Miao, Lijun,&Zhang, Liying.(2019).CONVERGENCE ANALYSIS OF A SYMPLECTIC SEMI-DISCRETIZATION FOR STOCHASTIC NLS EQUATION WITH QUADRATIC POTENTIAL.DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,24(8),4295-4315.
MLA Hong, Jialin,et al."CONVERGENCE ANALYSIS OF A SYMPLECTIC SEMI-DISCRETIZATION FOR STOCHASTIC NLS EQUATION WITH QUADRATIC POTENTIAL".DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 24.8(2019):4295-4315.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hong, Jialin]'s Articles
[Miao, Lijun]'s Articles
[Zhang, Liying]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hong, Jialin]'s Articles
[Miao, Lijun]'s Articles
[Zhang, Liying]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hong, Jialin]'s Articles
[Miao, Lijun]'s Articles
[Zhang, Liying]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.